# SDR MWEA010526

- Difficulty date: April 4, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 59101377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FLOOR SUPPORT INTERCOSTAL IS EXFOLIATED AT THE FORWARD END UPPER CAP, LOCATED AFT OF STATION 237 APPROXIMATELY 3 INCHES. (REF NRI 4956).   FABRICATED AND INSTALLED FLOOR SUPPORT AND SPLICE SET.
